On almost convex sets in Banach spaces
Doklady Akademii Nauk, Tome 163 (1965) no. 1, pp. 18-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_1_a2,
author = {L. P. Vlasov},
title = {On almost convex sets in {Banach} spaces},
journal = {Doklady Akademii Nauk},
pages = {18--21},
year = {1965},
volume = {163},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_1_a2/}
}
L. P. Vlasov. On almost convex sets in Banach spaces. Doklady Akademii Nauk, Tome 163 (1965) no. 1, pp. 18-21. http://geodesic.mathdoc.fr/item/DAN_1965_163_1_a2/